# SDR ASAA2013081695817

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 18,760 hours, 5,840 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 02352351
- Condition: Inoperative
- Location: Cockpit
- Part time: 59 hours, 23 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S COURSE WINDOW SHOWS ALL EIGHTS ON MAIN CONTROL PANEL.  ACFT GROUNDED.  DUPLICATED.  REPLACED MAIN CONTROL PANEL IAW MM 22-11-34, GROUND VERIFICATION, OPS CHECKED NORMAL.  ALSO ACCOMP DFCS, LRU, MCP, NR 32 TEST, LAND VERIFY NR 49 TEST, & HGS SENSOR FCC/AT TEST.  ALL TEST NORMAL, REF MM22-11-34, 22-11-00, & SMM34-36-00.  ACFT REMAINS CAT III A AUTOLAND & HGS QUAL, STATUS SCREW SHOW SAME.
